# SDR FDEA201311082716

- Difficulty date: November 8, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP LOWER SURFACE, UPPER INBD FASTENER ROW FOR PANEL 6" AFT OF L/E HAS CORROSION.  REPAIR WORK ACCOMPLISHED ON EA F-5750-T0302795, STEPS 1-10;  RT WING INBD  FLAP FRONT SPAR LOWER CHORD CORROSION REPAIR.  REMOVED CORROSION IAW SRM 51-10-02. CHECKED LIMITS FOUND OUT OF LIMITS IAW SRM 57-53-02, DETAIL 8, FIG 101, ORIG MAT.120,  MAT  LOSS .035, IAW DET VIII, FIG 101. MAJOR REPAIR, CAT "B".
